Jump to content

sunshine01

Newbie
  • Content Count

    9
  • Joined

  • Last visited

  1. Ok guys, I started Wellbutrin 150 mg XL (was already taking cipralex too) about 6 weeks ago. The first month with the added Wellbutrin was super rough. Then around week 4 I had like 10 great days! I was so sure I was on the up. Then a couple little stressful life things happened and boom, I’m back down. Do you guys go up and down when starting? Does it level out? I feel super fragile like it doesn’t take much and I’m unstable again. thanks for reading
  2. Hi, ive been on Wellbutrin XL 150 mg for about 6 weeks. Think it’s ok to just stop it? I don’t like the side effects and my mood isn’t any better.
  3. Hello everybody:) Just a quick question about starting wellbutrin. Im taking cipralex but my doc decided to add Wellbutrin as my mood has been low for quite awhile. I felt jittery and what not the first few days, then had 2 days I felt fantastic, and now I feel terrible. I’ve been on it about 12 days. I know antidepressants take awhile to kick in but this up and down seems weird. Anyone ideas? If this is “normal” starting Wellbutrin, when did others start to feel benefits after the crash?? thanks in advance
  4. i have taken paxil forever, but it hasn't worked so well for me lately after a super stressful year..my pdoc is starting my on cytomel as an augmentation?? worth a try?
  5. Welcome! I am also new. I've been poking around other sites, and get a good feeling from this one :)
  6. hmmm..its a waiting game then I guess! \at least we're not alone :)
  7. Hi everyone, question for all you experts out there :) I have been on paxil for over 12 years, and have done well on it. i recently had a very stressful last 6 months, and had to increase my dose from 25mg to 30mg. I increased it about 2 weeks ago. Wondering how long it has taken people to "level out" after increasing the dose? and have you noticed side effects after increasing? and for how long? I have headaches, nausea, foggy brain and i'm still crying! thoughts? thanks you!
  8. Rapunzel, When you start an antidepressant for the first time, it can take 4-6 weeks to get over the hump, and longer for a full recovery...but you will get there. Do yoga, try to relax, eat well, rest. hang in there.
×
×
  • Create New...